Pacific Journal of Mathematics

The behavior of solutions of the differential equation $y'''+p(x)y^{\prime}+q(x)y=0$.

A. C. Lazer

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 435-466.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994511

Mathematical Reviews number (MathSciNet)
MR0193332

Zentralblatt MATH identifier
0143.31501

Subjects
Primary: 34.42

Citation

Lazer, A. C. The behavior of solutions of the differential equation $y'''+p(x)y^{\prime}+q(x)y=0$. Pacific J. Math. 17 (1966), no. 3, 435--466. https://projecteuclid.org/euclid.pjm/1102994511


Export citation

References

  • [1] G. D. Birkhoff, On solutions of the ordinary linear differential equations of the third order, Ann. of Math. 12 (1911), 103-127.
  • [2] M. Gregus, On some properties of the solutions of a homogeneous linear differential equation of the third order, Mat-Fyz. Casopis Slovensk. Akad. Vied. 5 (1955), 73-78.
  • [3] M. Gregus, Uber einige neue Eigenshaftender Losungen derDifferentialgliechung yr" + Qy' + Qry = 0, Publ. Fac. Sci. Univ. Masaryk (1955), 237-254.
  • [4] M. Gregus, Uber einige Zussammenhange zwichen der Integralen der gegenseitig adjunglerten linear differentialgliechungender dritten Ordnung und uber ein Rand- wert problem, Acta Fac. Nat. Univ. Comenian. Math. 1 (1956),265-272.
  • [5] M. Gregus, Die Differ'entialgliechungen der dritten Ordnung yn + 2Ayr -f (Af + b) = 0 mit alien oszillatorischen Losungen, Acta. Fac. Nat. Univ. Comenian. Math. 1 (1956), 41-47. 6# fber einige neue Randwert probleme einer Differentialgleiehungendritten Ordnung, Czechoslovak Math. J. (82) 7 (1957), 41-47.
  • [7] M. Gregus, Uber die lineare Differ'entialgliechungender dritten Ordnung mit Kon~ stanten Koeffzienten, Acta. Fac. Nat. Univ. Comenian. Math. 2 (1957), 61-68.
  • [8] M. Gregus, Das homogeneors Randwert problem furdie Losungen einer linear en Differ entialgliechung en dritten Ordnung, Acta. Fac. Nat. Univ. Comenian. Math. 2 (1958), 219-228.
  • [9] M. Gregus, Bemerkungen zu den oscillatorischen Eigenshaftender Losungen der Differ entialgleiehungen dritten Ordnung, Acta. Fac. Nat. Univ. Comenian. 3 (1958), 23-28.
  • [10] M. Gregus, Oszillatorische Eigenschaftender Losungen der linear en Differ ential- gleiehungen dritten Ordnung y'n + 2Ayr + {Ar -f b)y = 0, wo A --A{x) ^ 0 1st, Czecho- slovak Math. J. (84) 9 (1959),416-428.
  • [11] M. Gregus,Uber einige Eigenschaftender Losungen derDifferentialgliechungen y"r + 2Ayr + (Ar + b)y = 0, A ^ 0, Czechoslovak Math. J. 11 (86) (1961), 106-114.
  • [12] M. Hanan, Oscillation criteria for third-order linear Differential Equation, Pacific J. Math. (3) 11 (1961),919-944,
  • [13] P. Hartman and A. Wintrier, Linear differentialand difference equations with montone solutions, Amer. J. Math., 75 (1953)731-743.
  • [14] G. Mammana, Decomposizione delle espressioni lineari omogenee in prodotti di prodotti di fattori simbolici e applicazione relativa allo studio delle equazioni differenziali lineari, Math. Zeit. 33 (1931), 186-231.
  • [15] M. Rab, Oscillatorische Eigenshaften der Losungen linearerDifferentialgliechungen 3 Ordnung, Acta. Acad. Sci. Cechoslovenicae Basis Brunensis 27 (1955), 349-360.
  • [16] M. Rab,Asymptotishe Eigenshaften der Losungen LinearerDifferentialgliechung dritter Ordnung, Publ. Fac. Sci. Univ. Masaryk (1956), 177-184.
  • [17] M. Rab, Asymptotishe Eigenshaften der Losungen linearer Differ entialgliechung dritter Ordnung, Publ. Fac. Sci. Univ. Masaryk (1956), 441-454.
  • [18] M. Rab, ber die Differ entialgliechung yf + 2A{x)y' + (A'(x) + w(x))y = 0, Mat.- Fyz. Casopis. Slovensk. Akad. Vied 8 (1958), 115-122.
  • [19] M. Rab, ber lineare Perturbationen eines systems von linearenDifferentialglie- chungen, Czechoslovak Math. J. (83) 8 (1958), 222-229.
  • [20] M. Rab, ber eine verallgemeinerung eines satzes von Sansone iiber Nichtoszillation der Losungen der Differentialgliechungenyr" -f 2A(x)yr + (A'(x) + w(x))y --0, Mat.-Fys. Casopis. Slovensk. Acad. Vied. 10 (1960), 3-8.
  • [21] G. Sansone, Studi sulle equazioni differ entiali lineari omogenee di terzo ordine nel campo reale, Univ. Nac. Tucuman. Rev. A6 (1948), 195-253.
  • [22] M. Svec, Sur une propriete des integrales de Vequation y(n) -f Q(x)y = 0, n = 3,4, Czechoslovak Math. J. (82) 7 (1957), 450-462.
  • [23] M. Svec, AsymptotischeDavstellungder LosungenderDiffer entialgliechung y{n) + Q{x)y = 0, n = 3,4. Czechoslovak Math. J. (87) 12 (1962), 572-581.
  • [24] G. Villari, Sul carattera oscillatorio delle soluzioni delle equazionidifferenziali lineari omogenee del terzo ordine, Boll. Un. Mat. Ital. (3) 13 (1958), 73-78.
  • [25] G. Villari, Contributi allo studio asintotico del I equazione x!{t) + p(t)x(t) = 0, Ann. Math. Pura. Appl. (4) 51 (1960) 301-328.
  • [26] M. Zlamal, Asymptotic properties of the solutions of the third-order linear differ- ential equations, Publ. Fac. Sci. Univ. Masaryk (1951/6).